Jump to content

New member FunnyFace


FunnyFace

Recommended Posts

Hi, I'm FunnyFace.

Been on 37 psychotropic drugs plus combos thereof 20 years. I WD from Effexor in past year over 6 week to 3 month period (don't really remember). Been on risperidone 11 years for depression at various doses 0.25 to 2 mg. Quit 1 mg cold turkey 4 months ago. Six days later, developed uncontrollable and painful mouth and tongue movements. (Side effect called tardive dyskinesia, aka TD). Am eating inside of mouth...resumed drug 0.25 mg 1 week. Also have taken amantadine 1 month, then klonopin and vitamin E 2 months+, then Aricept, 1 week. (Prescribed by 2 diff Pdocs). Also have had memory problem known as losing words, and also halting speech, after WD from Effexor maybe???

If you have experience with face, tongue movement, I have problem. Pdoc and Neurologist say my description of daily movement pattern is not TD. Need to share descriptions with others having facial TD, please, please.

 

Drugs: Lamictal 300 mg, buspar 60mg, zolpidem 10 mg, Xanax 2 to 6 mg, propranolol ER 60 mg, Adderall XR 30 mg plus booster Adderall, not XR, 30 mg as needed, bupropion XL 300 mg, plus HRT, BP, thyroid.

Link to comment
  • Moderator Emeritus

Hi Funnyface

 

Welcome to SA. Sorry to hear you have been having these issues. You are on a number of different medications, can I ask you to put these in the drug checker and post the response here - http://www.drugs.com/drug_interactions.html

 

We have a thread on TD here - http://survivingantidepressants.org/index.php?/topic/3726-tardive-dyskinesia-or-involuntary-movements/?hl=tongue. It would be useful to read through that thread and maybe post your question there as well

 

Finally can I ask you to put your med history in your signature. Instructions on how to do that are here - http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

Dalsaan

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment
  • Moderator Emeritus

Hello FunnyFace, and welcome.

 

It sounds like your doctors have been extremely careless putting you on such a mixture of drugs - little wonder you are suffering now.  You'll find lots of support here, and once you post your drug-interractions then people will be able to help you sort out where to start with it all. 

 

You can also have a look at some of the self-care topics to start building up some nourishing and nurturing habits which will ease your way through this a little. 

 

Wishing you peace and strength,

KarenB

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Face,

 

I was on a Paxil and Aderrall XR combo for a year or so and developed similar mouth/jaw issues.  I now clench my teeth and bite my gums when any minor level of stress arises (neither of which existed prior to being on meds) even after being off the drugs for 6+ months.  I'm fairly confident it was due to over-stimulation from the Adderall XR which probably wasn't being metabolized correctly since it interacts with Paxil, among other drugs.  

Year 0:      Social anxiety, obsessive thoughts, NO depression, NO suicidal ideations

Years 1-2: Ativan (benzo) <1mg as needed, not abused but developed physical dependence

Years 2-3: Paxil (20mg) augmented with Adderall XR (10-20mg) due to withdrawal from Ativan

Years 3-Present: Severe depression, headaches, psychiatric hospitalization, lost job, etc.

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy